What are Nurofen Joint and Back Pain 512mg tablets?
Nurofen Joint and Back Pain are max-strength painkillers that are used to relieve painful symptoms in your back and joints as well as help other everyday aches and pains. It contains 400mg of ibuprofen (as 512mg sodium ibuprofen) which is an anti-inflammatory drug which is commonly used as an everyday painkiller to provide short-term relief from aches and pains and feverishness.
What kind of pain can this product be used for?
Nurofen Max Strength can be used for a variety of mild to moderate pain and to relieve fever. The most common uses for this product are:
- Nerve pain
- Period pain
- Muscular pain
- Cold and flu symptoms
- Sore throat
- Dental pain
- Pain associated with non-serious arthritis
This product should be used for short-term relief from pain and if symptoms persist long-term, you should seek medical attention from your GP.
How does Nurofen Joint and Back work?
The active ingredient in this product is 512mg of Sodium Ibuprofen, which is absorbed quicker than standard ibuprofen and which belongs to a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.
Uses / Instructions
Adults and children from 12 years:
Take 1 or 2 tablets with water, every 4 to 6 hours up to three times a day as necessary (maximum 6 tablets in 24 hours).
Do not give Nurofen Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For more detailed instructions please read the patient information leaflet.
- Do NOT give to children under 12 years
- Do NOT take this medicine for longer than 10 days unless your doctor tells you to
- If symptoms persist after 10 days in adults or 3 days in children, seek advice from your doctor
See patient information leaflet for more details.
Like all medications, Nurofen Pain Relief Max Strength 512mg tablets can cause side effects, although not everyone will experience them.
Stop taking this medicine and seek immediate medical attention if you develop:
- Signs of intestinal bleeding such as bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds
- Signs of a serious allergic reaction such as difficulties in breathing or unexplained wheezing, dizziness or faster heartbeat, severe forms of skin reaction such as itchiness, skin rash with redness, peeling, flaking or blistering, swelling of your face tongue or throat
- Signs of kidney problems such as passing less or more urine, cloudy urine or blood in urine, pain in the back and/or swelling in the legs
- Signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective tissue disease) may be more likely to be affected
- Severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include skin rash, fever, swelling of lymph nodes and an increase of eosinophils
See the patient information leaflet for the full list of side effects.
Each tablet contains the active ingredient Ibuprofen 400mg (as Sodium Ibuprofen 512mg). Also contains: Croscarmellose sodium, Xylitol,
Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E 171), Macrogol 6000 powder, and Red ink (contains Shellac, Iron Oxide Red (E 172), Propylene Glycol, Ammonium Hydroxide (E527),